MAUDE Adverse Event Report: WELLSPECT HEALTHCARE, A DIVISION OF DENTSPLY IH AB LOFRIC PRIMO; CATHETER, STRAIGHT

WELLSPECT HEALTHCARE, A DIVISION OF DENTSPLY IH AB LOFRIC PRIMO; CATHETER, STRAIGHT
Model Number 41512
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 04/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The actual device is discarded.The manufactured has asked for unused samples from the same lot number to be returned for evaluation, but no samples have been returned.The review of the batch records for the affected lot number showed no deviation that can explain the incident.Without the benefit of examination and testing the device, the manufacturer is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information of conclusions contained in the original mdr report, a follow-up report will be submitted.
 
Event or Problem Description
The event occurred in (b)(6), i.E.Outside usa.According to complaint report the patient injured the urethra and experienced a minor bleeding during the catheterization procedure.The patient, who is said to be an experienced user of urinary catheters had described that there was a small plastic part on the tip of the catheter which got stuck in the urethra.The patient had said he removed the small plastic part by "pushing and pulling on it", by himself.A minor bleeding was noticed and the patient met a doctor and was given an indwelling catheter while healing.The following day the patient was discharged, and in good health.

Brand Name
LOFRIC PRIMO
Common Device Name
CATHETER, STRAIGHT
Manufacturer (Section D)
WELLSPECT HEALTHCARE, A DIVISION OF DENTSPLY IH AB
aminogatan 1
p.o. box 14
moelndal, SE-43 121
SW  SE-43121
MDR Report Key10090929
Report Number3009632672-2020-00005
Device Sequence Number19684771
Product Code EZD
UDI-Device Identifier07392532131615
UDI-Public07392532131615
Combination Product (Y/N)N
PMA/510(K) Number
K122078
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/28/2023
Device Model Number41512
Device Catalogue Number41512
Device Lot Number445572
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/28/2020
Initial Report FDA Received Date05/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;